i have been suffering from E-coli infected dysentry for 4 years.i feel recovery only temparary.i have taken metronidazole and dilaxonied furaot and diiodohydroxyquinline drugs many a times and antibiotics such as ofloxacin,levofloxacin,doxycycline hyclate,ciproflaxacin etc i recover from all of this drugs but temprary,i have no blood in stools i have two motions and gets more whenever i do not take medicine,i fear from metronidazole side effects because i have been taking this for 2 years irregularly to avoid the risk. i sometime feels burning pain in rectum for 2 to 5 seconds so much,what type of pain is this please must tell me,my colonoscopy test was clear.should i need to have an abstinance .taken librax,colofac,diiodohydroxyquinoline,tagamet,i get deterioted when i take milk(whether pastuerized)spicy foods,but i am not accustomed of it,nowadays i have not recovering with "entamizole DS"(metronidazole and dilaxonide furoat)without antibiotics please reply me a satisfying reply thanks a lotReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?